# SDR SWAA2022042088218

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 948-949; RBL 50-52; WL 208. / [01] REMOVED AFT LAV FLOOR SUPPORT BS 948 RBL 52 IAW SRM 51-40-02-0G-0.;[02] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1;[03] REMOVED CORROSION ON FLOOR SUPPORT BS 948-949 RBL 50-52 WL 208 AT AREA OF 1'X1.5' REMOVED MATERIAL .030' FOUND TO BE OUT OF LIMITS DEPTH GAUGE USED ID: ATS1225 S/N UNKNOWN IAW BOEING DWG 147A5650 AND SRM 53-70-51-1A-1.;[04] VERIFIED CORRECTIVE ACTIONS 2 AND 3.;[05] VERIFIED APPLICABILITY PER SRM 51-10-02-0G-0 PAR 9.A(1);[06] LOCATED AND DRILLED NEW AFT LAV FLOOR SUPPORT BS 948-BS949 RBL 52 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5650 OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION ITEM 6. OKAY TO INSTALL FLOOR SUPPORT GIVEN.;[08] INSTALLED NEW AFT LAV FLOOR SUPPORT BS 948-949; RBL 52; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5650.;[09] VERIFIED CORRECTIVE ACTION 8
